# SDR 2007UALA03154

- Difficulty date: August 10, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 25,096 hours, 6,698 cycles
- Engine: Pwa PW4052
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 284T084322
- Condition: Out Of Adjust
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO L/E SLAT DISAGREE INDICATION & LIGHT.  ADJUSTED NR 11 OUTBOARD SENSOR AND OPS CHECKED OK.
